MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC
Model Number 10005
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via email to report that they had experienced difficulty removing the device and sought medical assistance for removal at a local urgent care.This was the first time the customer used the device, and it was in place for approximately 19 hours before being removed.The customer stated that their treating provider also experienced difficulty removing the device.The customer did not report experiencing any adverse symptoms during or after removal.The customer was advised to discontinue use of the device and follow up with their primary care provider.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
DISPOSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd.
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd.
#204
venice, CA 90291
4242092711
MDR Report Key17923310
Report Number3012971814-2023-00025
Device Sequence Number2957305
Product Code HHE
UDI-Device Identifier00851906007248
UDI-Public00851906007248
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10005
Device Lot Number94164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale